# SDR DALA2021121507767

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FROM NR4 LOWER BOLT HOLE 8 HOLES FORWARD OF FR 24 ON P 26 EXTREMLY NOISEY. CORRECTIVE ACTION: AB MTC REAMED BOLT HOLE 2 OVERSIZE OF LOWER BOLT HOLE 8 HOLES FORWARD OF FR 24 OF P 26. PERFORMED ROTO PROBE TEST OF BOLT HOLE 8 HOLES FORWARD OF FR 24 OF P 26. ALL INDIEATIONS NOW WITHIN LIMITS PER AB NTM 51-10-01. (2050759)
